# SDR ASAA2022041037931

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 49,123 hours, 14,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Detached
- Location: R2 Doorway
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A HANDED ME THE R2, FWD, SLIDE, FLOOR FITTING. GROUNDED - YES. REPLACED R2 FWD FITTING MOUNTING HARDWARE - REINSTALLED FLOOR FITTING REF B737-800 AMM 25-66-02.
